# SDR UALA2011041501820

- Difficulty date: April 14, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,709 hours, 25,320 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N20310
- Part serial: 92
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DEPLOYED.  RIGHT OFF WING ESCAPE SYS DEACTIVATED.  REMOVED DEPLOYED SLIDE FROM ACFT.  REPLACED RT OVERWING SLIDE ASSY AND INFLATION BOTTLE.  SQUIB TEST GOOD.
